# SDR HEEA968772

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing Assy
- Part number: 206011111001
- Condition: Failed
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

11 EACH ROLLERS MISSING FROM M/R TRUNNION  BEARING.
